# SDR DL75A992114

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61020
- Condition: Drained
- Location: 4r Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT 4R DOOR NOT FLASHING.  REPLACED BATTERY, CHECK NORMAL.
